# SDR JJBA20231212005

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 44,061 hours, 28,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51102
- Condition: Inoperative
- Location: Unknown
- Part time: 5,025 hours, 4,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT AND LH WING LOWER EMERGENCY LIGHTS OUT. REMOVED AND REPLACED BULB ON MCD. OPS CHECK FAIL. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY. OPS CHECK SAT
